# SDR P2EA00334

- Difficulty date: October 28, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE FORWARD CARGO BULKHEAD VERTICAL STIFFENER AT BS 540, LBL 14 WL 178 WITH CRACK.  L = 1.50 INCHES.  W = 0.002 INCH.  IDENTIFIED AS REPORTABLE ON 11-7-00.  REPLACED THE FORWARD CARGO BULKHEAD VERTICAL STIFFENER AT BS 540, LBL 14, WL 178 IAW BOEING SRM 51-10-1 PAGE 8.  (X)
